# SDR GTIA2015101901392

- Difficulty date: October 19, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 34,300 hours, 16,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER NEEDS TO BE SERVICED.  SERVICED L1 DOOR DAMPER TO PROPER PRESSURE IAW AMM 52-10-00.
